# SDR SWAA2024052274235

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-420 Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON SIDEWALL SUPPORT; BS400+7; BS 400+19; BS420+5; LBL22; WL156.<[01] REMOVED AND REPLACED FCB LH FLOOR TO SIDEWALL SUPPORT IAW BOEING DWG 143A7500; 143A7501 AND SRM 51-40-02;[02] CUSTOMER CARD COMPLETE
